Open Journal of Social Sciences

Vol.3 No.7(2015), Paper ID 57980, 5 pages

DOI:10.4236/jss.2015.37006

 

Study on the Outward FDI in the USA of Chinese Enterprises

 

Shuangqin Liu, Zhi Li

 

Business School of Hohai University, Nanjing, China
Business School of Hohai University, Nanjing, China

 

Copyright © 2015 Shuangqin Liu, Zhi Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, S. and Li, Z. (2015) Study on the Outward FDI in the USA of Chinese Enterprises. Open Journal of Social Sciences, 3, 35-39. doi: 10.4236/jss.2015.37006.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.